# SDR P5CA9800407

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY COMPARTMENT BS 2598 STR 22-STR 23, LT SIDE FITTING FRAME CHORD ATTACH ANGLE FOUND CRACKED.  ANGLE REPLACED PER SRM 51-10-01.
